Authors: Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A new quantitative analysis of some basic principles of the theory of functions of a real variable
Journal: Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles. Sciences mathématiques
Volume: 26
First page: 133
Last page: 144
Issue Date: 2001
Rank: M50
ISSN: 0561-7332

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.